# SDR GTIA020820

- Difficulty date: June 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD PIT AFT BULKHEAD FORWARD FACE HAS CRACKED AT UPPER ANGLE LBL 26 INCHES.  DRILLED STOP CRACK ON UPPER FLANGE STATION 541 LBL 26.  DRILLED AND LOCATED, INSTALLED.  (M)
